# SDR AALA202108061138

- Difficulty date: August 5, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 68,130 hours, 30,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED ALL EMERGENCY "EXIT" LIGHTS ON CABIN DOORS ILLUMINATED. NO OTHER EMERGENCY LIGHTS IN CABIN ILLUMINATED. PURSER PANEL EMERGENCY BUTTON VERIFIED OFF. ACCOMPLISHED TSM 33-51-00 AND FOUND BATTERY PACK AT 10WL FAULTED. REPLACED BATTERY PACK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
